The Theory of Screws, a study in the Dynamics of a rigid body. (Auszug aus einem grösseren Werke)
Mathematische Annalen (1875)
- Volume: 9, page 541-553
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topBall. "The Theory of Screws, a study in the Dynamics of a rigid body. (Auszug aus einem grösseren Werke)." Mathematische Annalen 9 (1875): 541-553. <http://eudml.org/doc/156712>.
@article{Ball1875,
author = {Ball},
journal = {Mathematische Annalen},
pages = {541-553},
title = {The Theory of Screws, a study in the Dynamics of a rigid body. (Auszug aus einem grösseren Werke)},
url = {http://eudml.org/doc/156712},
volume = {9},
year = {1875},
}
TY - JOUR
AU - Ball
TI - The Theory of Screws, a study in the Dynamics of a rigid body. (Auszug aus einem grösseren Werke)
JO - Mathematische Annalen
PY - 1875
VL - 9
SP - 541
EP - 553
UR - http://eudml.org/doc/156712
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.